MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) med ctr.
 
Event or Problem Description
It was reported that the hypotube broke and coil misdeployed.A direxion catheter infusion and a 2/4mm x 4.1cm f-idc vortx diamond coil were selected for use.During the procedure, it was noted that the nitinol hypotube broke in two locations.The vortx coil misdeployed and had to be removed through snare.The procedure was completed via alternative method.There were no further patient complications reported.

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12238035
Report Number2134265-2021-09307
Device Sequence Number3970745
Product Code KRA
UDI-Device Identifier08714729839361
UDI-Public08714729839361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0025987545
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1